# SDR DALA1237330940

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 61,247 hours, 45,940 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION, THE CREW NOTED A "TAILCONE UNSAFE"  MESSAGE ON THE OVERHEAD ANNUNCIATOR PANEL.  ON LANDING,  MAINTENANCE DISCOVERED THAT THE TAILCONE INTERNAL RELEASE HANDLE WAS OUT OF POSITION AT THE INTERNAL SWITCH.    CABLE WAS REPOSITIONED TO THE CORRECT ROUTING PER THE MAINTENANCE MANUAL.  ALL TAILCONE POSITION INDICATIONS NOW CHECK NORMAL AND THE AIRCRAFT HAS RETURNED TO SERVICE.
